# SDR USAA2012060500012

- Difficulty date: June 4, 2012
- Submitted: June 5, 2012
- Operation: Air carrier
- Aircraft: N405US
- Make and model: Boeing 737401
- Aircraft serial: 23885
- Aircraft time: 63,373 hours, 42,904 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Stiffener
- Part number: 6545402279
- Condition: Cracked
- Location: Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C2 CHECK - CRACK IN MAIN LANDING GEAR WHEEL WELL FORWARD BULKHEAD STIFFENER AT BS 663.15, LBL 6.15.  REPLACED MAIN LANDING GEAR WHEEL WELL FORWARD BULKHEAD STIFFENER AT BS 663.15, LBL 6.15 IAW EO 5704V245.
